# SDR REXA2012102201129

- Difficulty date: October 8, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,349 hours, 15,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL IS CORRODED AT FS 439 AND FS 484.  RIGHT FLOOR SILL IS CORRODED AT FS 488 AND FS 499.  REMOVED 0.005" OF MATERIAL.  REPAIRED IAW BOMBARDIER REO 601R-53-41-666.
